# SDR CA080304010

- Difficulty date: March 3, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF7002D2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN)  DISC LANDING GEAR WOULD NOT EXTEND. PERFORMED MANUAL/EMERGENCY EXTENTION. ENG HYDR PUMP PRESSURE WAS NORMAL. REMOVED AND REPLACED  LANDING GEAR SELECTOR VALVE IAW AMM 32-32-10. ADDITIONAL INFORMATION: ATTEMPTED TO EXTEND GEAR 3 TIMES BUT FAILED. DID GET A LG DISAGREE WARNING. HAD TO DO A GO AROUND TO GET GEARDOWN. (TC NR 20080304010)
